# SDR HEER117772

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N425PH
- Make and model: Bell 407
- Aircraft serial: 53684
- Aircraft time: 2,259 hours
- Engine: Allsn 250C47B
- Engine time: 7,332 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Alternator
- Part number: 23064128
- Part serial: 98210660
- Condition: Failed
- Location: Gearbox
- Component: Gearbox
- Component part number: 23063393
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS REMOVED DUE TO METAL IN OIL.  UPON DISASSEMBLY FOUND METAL UNDER PERMANENT MAGNET ALTERNATOR.  APPEARS TO BE BEARING FAILURE IN PERMANENT MAGNET ALTERNATOR.  PART WILL BE SENT TO VENDOR FOR POSSIBLE REPAIR.
